Groups, Geometry, and Dynamics
Full-Text PDF (144 KB) | Metadata | Table of Contents | GGD summary
Rigidity of extremal quasiregularly elliptic manifoldsRami Luisto and Pekka Pankka (1) University of Helsinki, Finland
(2) University of Jyväskylä, Finland
We show that for a closed $n$-manifold $N$ admitting a quasiregular mapping from Euclidean $n$-space the following are equivalent: (1) order of growth of $\pi_1(N)$ is $n$, (2) $N$ is aspherical, and (3) $\pi_1(N)$ is virtually $\Z^n$ and torsion free.
Keywords: Quasiregular mappings, quasiregular ellipticity, Loewner spaces, crystallographic groups
Luisto Rami, Pankka Pekka: Rigidity of extremal quasiregularly elliptic manifolds. Groups Geom. Dyn. 10 (2016), 723-732. doi: 10.4171/GGD/362